|B-Vitamins and DHEA
Sep 3, 2003
What is the HIV'ers recommended daily max for B vitamins? Are B vitamins or DHEA likely to exacerbate insomnia?
| Response from Mr. Vergel
DHEA may boost your energy, so it can affect your sleep cycle. B vitamins tend to have a calming effect in many, so I do not think they may affect sleep. There are no set recommendations for people with HIV. Some researchers are using 100 mg of B-1, B-2, 1000 micrograms of B-12, no more than 300 mg of B-6 a day. Selenium at 200 micrograms a day is also important along with 400 unit of Vitamin E for glutathione production. You may want to visit www.daair.org for detailed info on vitamins and HIV.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Touching Vagina Worried I Have HIV
- Itchy Scrotum After Condom Inside Out Sign Of HIV AIDS
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Testicular Pain After Open Mouth Kissing Worried I Have HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
- After Treatment For Trichomoniasis How Should You Wait To Have Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.